That is a hypogonadal Testosterone level typically seen in men in old age (ie 80+ years): viewtopic.php?f=4&t=1954
Acquired post-drug loss of androgenic action/levels (hypogonadal Testosterone, LH, FSH) within weeks of quitting is a common pattern for many men with PFS. For some reason, stopping the drug causes our endocrine system to go haywire and Testosterone production to drop. Typically this tends to occur within 2 weeks-1 month after stopping drug, when 5AR2 and DHT are expected to come back online.
Perhaps. Perhaps not. Do you have bloodwork that shows those levels alongside your T levels?
Only way to know if you had low T was if you took hormone tests prior to the drug. Do you have such tests?
As mentioned quitting the drug often causes a drop in Testosterone levels for many men: propeciahelp.com/overview
Considering your hypogonadal Testosterone levels, you may find improvements via clomid treatment:
Others have tried this route but have not had much success. TRT could be the next step if you want to try exogenous androgen supplementation, but it is a lifelong commitment and shuts down your endogeneous Testosterone production and fertility, unless hCG is used in conjunction to maintain fertility: viewtopic.php?f=5&t=1012
What did your doctor say about your bloodtest results? Please post all test results including ranges. Also, pls try and break up your writing into digestible paragraphs rather than blocks of text (I edited your original post as such).